Logo eprints

Convergence results for conditional expectations

Crimaldi, Irene and Pratelli, Luca Convergence results for conditional expectations. Bernoulli, 11 (4). pp. 737-745. ISSN 1350-7265 (2005)

PDF - Published Version
Download (90kB) | Preview


Let E,F be two Polish spaces and [Xn,Yn],[X,Y] random variables with values in E×F (not necessarily defined on the same probability space). We show some conditions which are sufficient in order to assure that, for each bounded continuous function f on E×F, the conditional expectation of f(Xn,Yn) given Yn converges in distribution to the conditional expectation of f(X,Y) given Y.

Item Type: Article
Identification Number: 10.3150/bj/1126126767
Uncontrolled Keywords: conditional expectation; Skorohod's theorem; weak convergence of probability measures
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Research Area: Economics and Institutional Change
Depositing User: Irene Crimaldi
Date Deposited: 31 Oct 2011 14:40
Last Modified: 09 Aug 2012 08:24
URI: http://eprints.imtlucca.it/id/eprint/985

Actions (login required)

Edit Item Edit Item